# SDR IPXA2016040901861

- Difficulty date: March 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clevis
- Part number: AEA7376502
- Condition: Cracked
- Location: R3 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FUSELAGE R3 DOOR FWD FRAME STOP NR 5 CLEVIS CRACKED BS 1250-1256.  REPAIRED DOOR JAMB CLEVIS IAW EA 011-5300-01-A6192 REV IR AND EO MD11-5310-60447-A.
